Self-similar diffusions on a class of infinitely ramified fractals

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)591-616
Number of pages26
JournalJournal of the Mathematical Society of Japan
Volume47
Issue number4
DOIs
Publication statusPublished - Jan 1 1995
Externally publishedYes

Fingerprint

Fractal
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Self-similar diffusions on a class of infinitely ramified fractals. / Osada, Hirofumi.

In: Journal of the Mathematical Society of Japan, Vol. 47, No. 4, 01.01.1995, p. 591-616.

Research output: Contribution to journalArticle

@article{c444d8375848433abb6c9bccaab3f07e,
title = "Self-similar diffusions on a class of infinitely ramified fractals",
author = "Hirofumi Osada",
year = "1995",
month = "1",
day = "1",
doi = "10.2969/jmsj/04740591",
language = "English",
volume = "47",
pages = "591--616",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "4",

}

TY - JOUR

T1 - Self-similar diffusions on a class of infinitely ramified fractals

AU - Osada, Hirofumi

PY - 1995/1/1

Y1 - 1995/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972561380&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972561380&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04740591

DO - 10.2969/jmsj/04740591

M3 - Article

VL - 47

SP - 591

EP - 616

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 4

ER -